Journal article icon

Journal article

Complexity of propositional nested circumscription and nested abnormality theories

Actions


Access Document


Publisher copy:
10.1145/1055686.1055688
Journal:
ACM Trans. Comput. Log. More from this journal
Volume:
6
Issue:
2
Pages:
232-272
Publication date:
2005-01-01
DOI:
UUID:
uuid:6f5d8390-9e1b-45b4-9129-1a1c3bb9ee79
Local pid:
cs:140
Deposit date:
2015-03-31

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP